Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Could it be that rogaine is hurting my hair?

Discussion in 'Treatments for Androgenetic Alopecia' started by HopefulMama, Jun 15, 2011.

  1. HopefulMama

    HopefulMama Member

    Joined:
    Jan 5, 2011
    Messages:
    69
    Likes Received:
    5
    Dislikes Received:
    0
    Deleted
     
    #1 HopefulMama, Jun 15, 2011
    Last edited: Aug 13, 2018
  2. Pinson

    Pinson Guest

    If I understand well, you've been using Rogaine consistently for 6 months. I guess it's a bit too late for the dread shed but it still might be it as everyone is different.

    Also, I've noticed, since starting Rogaine 2 years ago, that shedding times come and go, especially at 3 months marks. There's not always an explanation to it and it can be very frustrating.
     
  3. Phenix

    Phenix Established Member

    Joined:
    Feb 8, 2011
    Messages:
    121
    Likes Received:
    1
    Dislikes Received:
    0
    No need to feel ashamed or apologize. It feels good to vent.

    Your shedding may be due to the stress your going through. Do you take B-Complex? That may help.

    Sometimes when we go through stress are bodies react in strange ways. Internally, stress is definitely one contribution that can cause your shedding no matter IF your using Rogaine. We can slap all kinds stuff on our scalp however, if we have internal stress, Rogaine may not be as effective.

    HopefulMama, you need to do a ME vacation of relaxation! Your to blessed to be stressed. :)
     
  4. leo

    leo Guest

    This happened to me. I used rogaine foam for two years once a day, had some regrowth, but shedding never decreased, instead I think it increased. One day after applying, I straight away lost 60 hairs after application and that's when I decided to stop it. I've now stopped rogaine for a month, and my shed has decreased.
     
  5. jojocat

    jojocat Member

    Joined:
    Sep 14, 2009
    Messages:
    65
    Likes Received:
    0
    Dislikes Received:
    0
    I have been using Rogaine for 1.5 years now and this also happened to me around the six month mark. I lost a lot of regrowth but decided to stay with it. The shedding reduced again and I regained most of what I lost. I still feel like I go through periodic high sheds but overall, I think my hair is better than it was before Rogaine. It seems to keep the regrowth coming despite the shedding.
     

Share This Page